| Model Number |
CVPLP2000 |
| Medical Device Problem Codes |
Fire (1245); Arcing (2583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during procedure, the smoke evacuator pencil had started sparking throughout the procedure and then had a 4mm (millimeters) flame at the end of the electrode.There was no operating room fire occurred and there was not an actual fire that needed to be extinguished.The generator was switched out to see if that was an issue and it ultimately was determined that it was a smoke pencil issue.There was no patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.